Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 184, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 24, 2015, 2:34 AM PDT. It took effect at Oct 24, 2015, 9:09 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2015, 2:34 AM PDT (09:34 UTC)
- In effect from
- Oct 24, 2015, 9:09 PM PDT
- Expired
- Oct 26, 2015, 9:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
496 WHUS76 KEKA 240934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT SAT OCT 24 2015 PZZ470-475-241745- /O.NEW.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT. * WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-241745- /O.NEW.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS...S 10 TO 20 KT. * WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
464 WHUS76 KEKA 241601 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PDT SAT OCT 24 2015 PZZ470-475-250015- /O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT. * WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-250015- /O.CON.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 AM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 10 TO 20 KT. * WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS76 KEKA 242146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT SAT OCT 24 2015 PZZ470-475-250600- /O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT IN FAR NORTHERN PORTION OF NORTHERN ZONE. * WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-250600- /O.CON.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 10 TO 20 KT. * WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
328 WHUS76 KEKA 250409 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 PM PDT SAT OCT 24 2015 PZZ470-251215- /O.EXT.KEKA.SC.Y.0184.151025T0409Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 PM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...S 20 TO 15 KT. GUSTS UP TO 35 KT IN FAR NORTHERN PORTION. * SEAS...MIXED SEAS OF 10 TO 14 FT WITH A DOMINATE PERIOD AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-251215- /O.EXT.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 909 PM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE MENDOCINO THROUGH SUNDAY. * SEAS...MIXED SEAS OF 9 TO 12 FT WITH A DOMINATE PERIOD AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-251215- /O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 PM PDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...S 10 TO 20 KT. GUSTS UP TO 30 KT FAR NORTHERN PORTION. * SEAS...MIXED SEAS OF 9 TO 13 FT WITH A DOMINATE PERIOD AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS76 KEKA 250934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT SUN OCT 25 2015 PZZ450-455-475-251745- /O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE MENDOCINO. * SEAS...9 TO 12 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251745- /O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...S 15 TO 25 KT. GUSTS UP TO 35 KT IN FAR NORTHERN PORTION. * SEAS...10 TO 14 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS76 KEKA 251532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT SUN OCT 25 2015 PZZ450-455-470-475-252345- /O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE MENDOCINO. * SEAS...9 TO 12 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS76 KEKA 252137 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PDT SUN OCT 25 2015 PZZ450-455-470-475-260545- /O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * SEAS...W 10 TO 12 FT AT 13 SECONDS TONIGHT...SUBSIDING TO 7 TO 9 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS76 KEKA 260346 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PDT SUN OCT 25 2015 PZZ450-455-470-475-261000- /O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * SEAS...W 10 TO 12 FT AT 12 SECONDS TONIGHT...SUBSIDING TO 7 TO 9 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHUS76 KEKA 260934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT MON OCT 26 2015 PZZ450-455-470-475-261600- /O.EXT.KEKA.SC.Y.0184.000000T0000Z-151026T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT MON OCT 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SEAS...W 9 TO 10 FT AT 10 TO 11 SECONDS SUBSIDING TO 7 TO 8 FT AT 12 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 4:00 PM PDT, 10 hours 34 minutes earlier.
Area forecast discussion, Oct 23, 4:00 PM PDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 PM PDT FRI OCT 23 2015 .SYNOPSIS...A BROAD AREA OF HIGH PRESSURE WILL MAINTAIN DRY AND WARM CONDITIONS ACROSS NORTHWEST CALIFORNIA THROUGH SATURDAY. A LOW PRESSURE SYSTEM WILL BRING THE NEXT CHANCE FOR RAIN LATE THIS WEEKEND...MAINLY IN THE NORTH. && .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...AN UPPER LEVEL RIDGE OVER THE WEST COAST WILL MAINTAIN DRY AND WARM CONDITIONS OVER NORTHWEST CALIFORNIA THROUGH SATURDAY. HIGH CLOUDS HAVE BEEN SPREADING OVER THE REGION TODAY AHEAD OF AN APPROACHING SYSTEM DEVELOPING OVER THE EASTERN PACIFIC. MODELS CONTINUE TO PROG A LOW CUTTING OFF FROM THE MEAN FLOW AND MOVING TOWARDS NORTHWEST CALIFORNIA SATURDAY NIGHT INTO SUNDAY...DRAGGING A COLD FRONT THROUGH THE AREA AND BRINGING RAIN TO AREAS GENERALLY NORTH OF MENDOCINO COUNTY. AS THE FRONT SWINGS THROUGH THE AREA...INSTABILITY IS PRESENT NORTH AND WEST OF THE WATERS. HAVE NOT INTRODUCED THUNDER INTO THE FORECAST ATTM...ALTHOUGH IT IS SOMETHING TO WATCH OVER THE NEXT COUPLE OF DAYS. ALL MODELS ARE IN AGREEMENT THAT RAIN WILL FALL ACROSS A GOOD PORTION OF THE AREA...WITH THE HIGHEST AMOUNTS ACROSS DEL NORTE COUNTY (0.25 TO 0.75 INCHES)...AND LESSER AMOUNTS TO THE SOUTH AND EAST. WHERE MODELS DIFFER IN THIS SOLUTION IS THE AMOUNT OF RAIN...AND HOW LONG POST FRONTAL SHOWERS PERSIST. THE GFS AND ECMWF HAVE SHOWERS ENDING BY EARLY MONDAY WITH SHORT WAVE RIDGING BUILDING OVER THE AREA...WHILE THE NAM12 HAS SHOWERS CONTINUING THROUGH THE DAY MONDAY ACROSS THE FAR NORTH. THE INCREASE IN CLOUD COVER TODAY INTO TONIGHT SHOULD LIMIT RADIATIONAL COOLING...BETTER RESTRICTING FROST FORMATION IN THE VALLEYS OF TRINITY COUNTY. STILL...LOW TEMPERATURES MAY FALL INTO THE MID TO UPPER 30S IN A FEW OF THE COLDER LOCATIONS AGAIN SATURDAY MORNING. STP && .LONG TERM (TUESDAY THROUGH FRIDAY)...AN UPPER RIDGE OVER THE REGION EARLY TUESDAY WILL BRING A FAIR START TO THE EARLY MORNING HOURS. HOWEVER, MODELS ARE IN GOOD AGREEMENT WITH THE RIDGE SHIFTING EAST, ALLOWING A DEEPENING UPPER TROUGH TO APPROACH THE COAST. THE SURFACE REFLECTION OF THIS SYSTEM WILL BE A COLD FRONT ENCROACHING UPON NW CAL. THIS SYSTEM IS FORECAST TO BRING RAIN TO THE REGION. MOISTURE FROM A TROPICAL SYSTEM, OLAF, IS EXPECTED TO BECOME ENTRAINED INTO THIS NORTH PACIFIC PATTERN POTENTIALLY CAUSING MORE PRECIPITATION THAN MODELS ARE NOW INDICATING. MODELS ARE IN GOOD AGREEMENT WITH THE OVERALL PATTEN, SO HAVE INCREASED POPS FOR MIDWEEK, LATE TUESDAY THROUGH WEDNESDAY. APART FROM THIS, THERE WERE VERY FEW CHANGES TO THE ONGOING FORECAST. A DRYING TREND IS EXPECTED LATE NEXT WEEK. BFG && .AVIATION...VFR AT AREA AIRPORTS IS EXPECTED TO REMAIN INTO THE EVENING HOURS. AT THE COAST LOW CLOUDS WILL LIKELY REDEVELOP TONIGHT, CAUSING MVFR AND POSSIBLY PERIODS OF IFR. VSBY SHOULD NOT BE THE PROBLEM TONIGHT DUE TO AN APPROACHING TROUGH, KEEPING THE LOWER ATMOSPHERE VERTICALLY MIXED. IF VSBY DOES DROP IT WILL OCCUR DURING THE EARLY PART OF THE NIGHT AS ANY SHORTWAVE RIDGING PASSES. INTERIOR LOCATIONS SHOULD REMAIN VFR. BFG && .MARINE...CONDITIONS WILL CONTINUE TO SUBSIDE TONIGHT. MODELS HAVE BEEN TOO FAST TO BRING THEM DOWN THROUGH THE DAY TODAY, BUT OBSERVATIONS HAVE FINALLY BEGUN TO SHOW A DOWNWARD TREND. AS SUCH, HAVE ALLOWED ALL SMALL CRAFT ADVISORIES TO EXPIRE AT 3 PM. WITH AN APPROACHING FRONT FOR THE WEEKEND, SOUTHERLY WINDS AND WAVES WILL INCREASE, CAUSING THE LIKELIHOOD OF MORE SMALL CRAFT ADVISORIES TO BE HOISTED. THIS WILL BE FOLLOWED CLOSELY BY A POST FRONTAL SWELL ARRIVING IN THE NW CAL WATERS. SWELL IS EXPECTED TO BE ABOVE 10 FT, WHICH PUTS IT IN TO SMALL CRAFT ADVISORY REALM. SEAS WILL REMAIN ELEVATED AT LEAST IN TO THE MIDDLE PART OF NEXT WEEK. OVERALL, LOOK FOR A LULL IN CONDITIONS TOMORROW (SATURDAY) THEN DETERIORATING CONDITIONS FOR SUNDAY AND ELEVATED SEAS THROUGH THE WEEK. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 23, 9:06 AM PDT, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 906 AM PDT FRI OCT 23 2015 CAZ001>004-076-241615- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 906 AM PDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.